# SDR SWAA2021081993187

- Difficulty date: July 9, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE DRAGING ALONG SCUFF PLATE MAKING DOOR HARD TO CLOSE ; / [01] REMOVED AFT ENTRY DOOR LINER IAW AMM 52-13-31-000-802. REMOVED AFT ENTRY DOOR IAW AMM 52-13-00-000-802.; [02] REMOVED FUSELAGE TORQUE TUBE ACCESS PANEL IAW SRM 51-40-02-0G-0. REMOVED AND REPLACED UPPER AND LOWER FUSELAGE TORQUE TUBE HINGES IAW AMM 52-13-41-000-801; AMM 52-13-41-400-801.; [03] VERIFIED STEPS 1 AND 2; [04] OK TO INSTALL L-2 DOOR; [05] INSTALLED AFT ENTRY DOOR IAW AMM 52-13-00-400-802 SECTION 3 (A)-(G).; [06] VERIFIED STEP 5; [07] OK TO INSTALL FUSELAGE TORQUE TUBE ACCESS PANEL; [08] INSTALLED AFT ENTRY DOOR FUSELAGE TORQUE TUBE ACCESS PANEL IAW SRM 51-40-02-0G-0.; [09] CW STEP 8; [10] ACCOMPLISHED ADJUSTMENT CHECK IAW AMM 52-13-00-820-801 SECTION 2.A-S. ADJUSTMENT CHECK GOOD.; [11] CW STEP 10; [12] OK TO INSTALL LINER; [13] INSTALLED AFT ENTRY DOOR LINER IAW AMM 52-13-31-400-802.; [14] REMOVED AND REPLACED UPPER AND LOWER BODY SIDE TORQUE TUBE HINGE LINKS AT AFT ENTRY DOOR. REMOVED AND REINSTALLED AFT ENTRY DOOR FOR ACCESS. ACCOMPLISHED AFT ENTRY DOOR ADJUSTMENT TEST; ADJUSTMENT TEST GOOD. SEE ABOVE FOR COMPLETED WORK.; [15] ALL WORK C/W AUDIT C/W
